# SDR YENA2022091300907

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FOUND CORROSION ON SHEARCLIP LOCATED IN FR81 BETWEEN STR27R/28R AT INTERNAL STRUCTURE CF11; REF; TECHOPSMX WO# 1974 NR# 00364 CORROSION ON SHEAR CLIP LOCATED IN FR81 BTW STRG27R / 28R AT INTERNAL STRUCTURE OF AFT CARGO COMPARTMENT WAS REMOVED AND EVALUATED OUT OF LIMITS PER E190 51-12-01, SRM 51-10-03 & SRM 51-75-16 NEW SHEAR CLIP FAB PER DWG 170-66885-001 REV A INSTALLED PER E190 SRM 51-41-02 & SRM 51-14-01. RII QC 201635140 TECH 201635713.
